# SDR A6WA200260032

- Difficulty date: July 6, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bac 146300A
- Aircraft serial: E3132
- System (JASC): 2497 · Electrical Power System Wiring
- Part: J-Box
- Part number: H6921H1837000
- Condition: Smoke
- Location: Generator
- Part time: 27,614 hours, 36,651 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

PILOTS REPORT THE FORWARD CARGO SMOKE WARNING LIGHT ILLUMINATED, FIRE BOTTLE WAS FIRED.  MAINTENANCE INSPECTED AND FOUND THE SOFT START RESISTOR BOX SMOLDERING.  REMOVED AND REPLACED THE RESISTOR BOX ASSEMBLY.
